# SDR SWAA2017090716177

- Difficulty date: August 30, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 68,248 hours, 40,612 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE 331B RIB CRACKED AT HSS 114.0, AT LOWER AFT END.  REPAIRED THE RIB IAW SRM & DWG.
